# SDR SWAA091347

- Difficulty date: February 28, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 52,859 hours, 45,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT O/B FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
